# SDR VNAA20240531015

- Difficulty date: April 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: AV67021081013
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUDDER REMOVAL, FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION.   HINGE FITTING NO. 3 AT VERTIC•A L STABILIZER REAR SPAR MIDDLE SECTION WAS REPLACED PER RIL #2103. REV.B.
